# SDR 2003F00632

- Difficulty date: July 16, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Pump
- Part number: 8674795
- Part serial: P144991
- Condition: Malfunctioned
- Location: Rt Eng Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL PRESSURE LIGHT DIDN'T GO OUT AFTER 50 PERCENT RPM DURING START.  OIL PRESSURE WAS ALSO LOW.  MAINTENANCE FOUND OIL LEVEL LOW AND OIL IN THE TAIL PIPE.  REPLACED REAR OIL SCAVENGE PUMP.  OPS CHECK AND FLIGHT CHECK.  (M)
